# SDR JJBA20240304075

- Difficulty date: February 22, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 72 S17-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RF1, FRAME 72, LH SHEAR CLIP U/FLOOR BTW STR 17L-18L FOUND CRACKED. AT RF1, ON FR 72, LH SHEAR CLIP U/FLOOR BTW STR 17L-18L REMOVED. AT RF1, ON FR72, LH SHEAR CLIP U-FLOOR BTW STR 17L-18L REPLACED.
